MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. CARR-LOCKE INJECTION NEEDLE

UNITED STATES ENDOSCOPY GROUP, INC. CARR-LOCKE INJECTION NEEDLE
Model Number 00711811
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During a review of the maude database, us endoscopy became aware of user facility medwatch #mw5086388 which reported fluids including saline solution could not be passed through the carr-locke injection needle (00711811).It is not clear from the record what other fluids were attempted nor in what order.The maude record did not identify the name or location of the user facility, and no product has been returned to us endoscopy for evaluation.A review of us endoscopy complaint history finds no similar report of failure to pass fluid for the carr-locke injection needle (00711811) in the 12 months prior to the maude report date.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.In-service training could not be offered due to lack of facility information.
 
Event or Problem Description
Reference user facility medwatch report #5086388.There were no injuries associated with the reported event.

Brand Name
CARR-LOCKE INJECTION NEEDLE
Common Device Name
INJECTION NEEDLE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key8778442
Report Number1528319-2019-00026
Device Sequence Number11257120
Product Code FCG
UDI-Device Identifier00816765011898
UDI-Public(01)00816765011898
Combination Product (Y/N)N
PMA/510(K) Number
K971842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2022
Device Model Number00711811
Device Catalogue Number00711811
Device Lot Number1903736
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1